Please use this identifier to cite or link to this item: https://oar.tib.eu/jspui/handle/123456789/2434
Files in This Item:
File SizeFormat 
1003833691.pdf356,4 kBAdobe PDFView/Open
Title: Random walk on random walks: Low densities
Authors: Blondel, OrianeHilário, Marcelo R.Santos, Renato dosSidoravicius, VladasTeixeira, Augusto
Publishers Version: https://doi.org/10.20347/WIAS.PREPRINT.2434
Issue Date: 2017
Published in: Preprint / Weierstraß-Institut für Angewandte Analysis und Stochastik , Volume 2434, 2198-5855
Publisher: Berlin : Weierstraß-Institut für Angewandte Analysis und Stochastik
Abstract: We consider a random walker in a dynamic random environment given by a system of independent simple symmetric random walks. We obtain ballisticity results under two types of perturbations: low particle density, and strong local drift on particles. Surprisingly, the random walker may behave very differently depending on whether the underlying environment particles perform lazy or non-lazy random walks, which is related to a notion of permeability of the system. We also provide a strong law of large numbers, a functional central limit theorem and large deviation bounds under an ellipticity condition.
Keywords: Random walk; dynamic random environment; law of large numbers; central limit theorem; large deviations; renormalization; regeneration
DDC: 510
License: This document may be downloaded, read, stored and printed for your own use within the limits of § 53 UrhG but it may not be distributed via the internet or passed on to external parties.
Dieses Dokument darf im Rahmen von § 53 UrhG zum eigenen Gebrauch kostenfrei heruntergeladen, gelesen, gespeichert und ausgedruckt, aber nicht im Internet bereitgestellt oder an Außenstehende weitergegeben werden.
Appears in Collections:Mathematik



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.